# SDR ABXA9900265

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39204051
- Condition: Corroded
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OUTBOARD FLOORBEAM TO FRAME SPLICE CORRODED AT STATION 965 LEFT.  REPLACED SPLICE FITTING IAW DC9 SRM 51-30-5 AND 51-30-1.
